# SDR 2023FA0000088

- Difficulty date: February 16, 2023
- Submitted: February 17, 2023
- Operation: General aviation
- Aircraft: N55AR
- Make and model: Lear 55LEAR
- Aircraft serial: 55105
- Engine: Garrtt TFE7313
- System (JASC): 2210 · Autopilot System
- Part: Pitch Control
- Part number: 660821716
- Part serial: 114
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AFTER INITIATION OF DESCENT THE AUTOPILOT KICKED OFF.   CREW NOTICED PITCH TRIM WAS INOPERATIVE.   CHECKLIST WAS FOLLOWED AND FUNCTIONALITY OF PITCH TRIM DID NOT RETURN.    SAFE LANDING WAS ACCOMPLISHED AT THE INTENDED POINT OF LANDING.
